Previous |  Up |  Next


singularly perturbed equation; periodic solution; $T$-periodic solution
We examine the asymptotic behavior of $T$-periodic solutions of the singularly perturbed differential equation $y"=f(t,y)$ as a small parameter $\u$ tends to zero.
[1] S. Fučík, V. Lovicar: Periodic solutions of the equation $x"(t)+g(x(t)) = p(t)$. Časopis Pěst. Mat. 100 (1975), 160-175. MR 0385239
[2] S. Fučík, J. Mawhin: Periodic solutions of some nonlinear differential equations of higher order. Časopis Pěst. Mat. 100 (1975), 276-283. MR 0385240
[3] J. Mawhin: Nonlinear perturbations of Fredholm mappings in normed spaces and applications to differential equations. Trabalho de Matematica, No. 61. Universidad de Brasilia, 1974.
[4] V. Šeda: On some non-linear boundary value problems for ordinary differential equations. Arch. Math. (Brno) 25 (1989), 207-222. MR 1188065
Partner of
EuDML logo